Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Eigenvalue bounds for matrix polynomials in generalized bases

Author: A. Melman
Journal: Math. Comp. 87 (2018), 1935-1948
MSC (2010): Primary 15A18, 47A56, 65F15
Published electronically: September 19, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive inclusion regions for the eigenvalues of matrix polynomials expressed in a general polynomial basis, which can lead to significantly better results than traditional bounds. We present several applications to engineering problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 15A18, 47A56, 65F15

Retrieve articles in all journals with MSC (2010): 15A18, 47A56, 65F15

Additional Information

A. Melman
Affiliation: Department of Applied Mathematics, School of Engineering, Santa Clara University, Santa Clara, California 95053

Keywords: Bound, eigenvalue, matrix polynomial, generalized.
Received by editor(s): February 19, 2016
Received by editor(s) in revised form: August 14, 2016, and November 22, 2016
Published electronically: September 19, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society